# SDR DL72L000500

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Component: #4 Inbd Track, 651926920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL ON THE I/B FLAP, I/B TRACK ASSY, CORROSION WAS FOUND AT THE MLG AND SPOILER BEAM ATTACH PAD AREAS AND WEAR AT THE FWD ATTACH LUGS AND SPACER BAR HOLES.  REPAIRED PER ER/A 387258-14AD AND BF GOODRICH ENGINEERING REPAIR NR 23-0575.
